Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 640951, 2 pages
http://dx.doi.org/10.1155/2012/640951
Editorial

Fuzzy Functions, Relations, and Fuzzy Transforms (2012)

1Dipartimento di Costruzioni e Metodi Matematici in Architettura, Università degli Studi di Napoli Federico II, Via Monteoliveto 3, 80134 Napoli, Italy
2Centre of Excellence IT4Innovations, Division University of Ostrava, Institute for Research and Applications of Fuzzy Modeling, 30 dubna 22, 701 00 Ostrava 1, Czech Republic

Received 25 November 2012; Accepted 25 November 2012

Copyright © 2012 Salvatore Sessa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salvatore Sessa, Ferdinando Di Martino, and Irina G. Perfilieva, “Fuzzy Functions, Relations, and Fuzzy Transforms (2012),” Advances in Fuzzy Systems, vol. 2012, Article ID 640951, 2 pages, 2012. https://doi.org/10.1155/2012/640951.